# SDR AALA20090904MIA01

- Difficulty date: September 4, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 26,692 hours, 4,265 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pseu
- Part number: 849704
- Condition: Failed
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CREW REPORTED EICAS MSG LEADING EDGE ASYMMETRY INDICATION.  ABORTED INITIAL LANDING.  LANDED AT 157 KNOTS WITH FLAPS 20 USING ALTERNATE TRAILING EDGE FLAPS.  LANDED MIA WITHOUT INCIDENT.  REPLACED PROXIMITY SWITCH ELECTRICAL UNIT.
